# SDR SWAA2015080642583

- Difficulty date: August 5, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 54,100 hours, 31,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A21567
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FIXED TE PANEL ANGLE SUPPORT BRACKET CRACKED OTBD TOP EDGE.  REPAIRED ANGLE IAW EA.
